MathSciNet Relay Station
MathSciNet bibliographic data
MR204861 (34 #4697) 35.47
Aziz, A. K.; Gilbert, R. P.; Howard, H. C. A second order, non-linear elliptic boundary value problem with generalized Goursat data. Ann. Mat. Pura Appl. (4) 72 1966 325–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement